# SDR DXTA2009010203454

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 750 hours, 524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR OF FUMES IN COCKPIT AREA AT CRUISE FLIGHT.
